Alert archive / Massachusetts / Gale Warnings in 2019
Gale Warning 22, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this gale warning at Apr 3, 2019, 11:59 AM EDT. It took effect at Apr 3, 2019, 2:00 PM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 3, 2019, 11:59 AM EDT (15:59 UTC)
- In effect from
- Apr 3, 2019, 2:00 PM EDT
- Expired
- Apr 3, 2019, 10:13 PM EDT
- In force
- 8 hr
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted.
280 WHUS71 KBOX 031559 MWWBOX URGENT - MARINE WEATHER MESSAGE National Weather Service Boston/Norton MA 1159 AM EDT Wed Apr 3 2019 ANZ235-237-040000- /O.CAN.KBOX.GL.W.0021.000000T0000Z-190403T1600Z/ /O.NEW.KBOX.GL.W.0022.190403T1800Z-190404T0300Z/ Rhode Island Sound-Block Island Sound- 1159 AM EDT Wed Apr 3 2019 ...GALE WARNING UNTIL 11 PM EDT THIS EVENING... * WINDS AND SEAS...Westerly winds 15 to 25 kt with gusts up to 40 kt. Seas 5 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ250-040000- /O.EXT.KBOX.GL.W.0021.000000T0000Z-190404T0900Z/ Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary- 1159 AM EDT Wed Apr 3 2019 ...GALE WARNING UNTIL 5 AM EDT THURSDAY... * WINDS AND SEAS...Westerly winds 15 to 25 kt with gusts up to 40 kt. Seas 6 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ256-040000- /O.EXT.KBOX.GL.W.0021.000000T0000Z-190404T0300Z/ Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 1159 AM EDT Wed Apr 3 2019 ...GALE WARNING UNTIL 11 PM EDT THIS EVENING... * WINDS AND SEAS...Westerly winds 20 to 30 kt with gusts up to 40 kt. Seas 7 to 11 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ233-234-040000- /O.EXT.KBOX.GL.W.0021.000000T0000Z-190404T0300Z/ Vineyard Sound-Buzzards Bay- 1159 AM EDT Wed Apr 3 2019 ...GALE WARNING UNTIL 11 PM EDT THIS EVENING... * WINDS AND SEAS...Westerly winds 15 to 25 kt with gusts up to 40 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ254-255-040000- /O.EXT.KBOX.GL.W.0021.000000T0000Z-190404T0900Z/ Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- 1159 AM EDT Wed Apr 3 2019 ...GALE WARNING UNTIL 5 AM EDT THURSDAY... * WINDS AND SEAS...Westerly winds 20 to 30 kt with gusts up to 40 kt. Seas 7 to 12 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ231-232-040000- /O.EXT.KBOX.GL.W.0021.000000T0000Z-190404T0600Z/ Cape Cod Bay-Nantucket Sound- 1159 AM EDT Wed Apr 3 2019 ...GALE WARNING UNTIL 2 AM EDT THURSDAY... * WINDS AND SEAS...Westerly winds 15 to 25 kt with gusts up to 40 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ251-040000- /O.EXT.KBOX.GL.W.0021.190403T1800Z-190404T0900Z/ Massachusetts Bay and Ipswich Bay- 1159 AM EDT Wed Apr 3 2019 ...GALE WARNING UNTIL 5 AM EDT THURSDAY... * WINDS AND SEAS...Westerly winds 15 to 25 kt with gusts up to 40 kt. Seas 4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ230-040000- /O.EXT.KBOX.GL.W.0021.190403T1800Z-190404T0600Z/ Boston Harbor- 1159 AM EDT Wed Apr 3 2019 ...GALE WARNING UNTIL 2 AM EDT THURSDAY... * WINDS AND SEAS...Westerly winds 15 to 25 kt with gusts up to 40 kt. Waves Around 2 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ236-040000- /O.EXT.KBOX.GL.W.0021.190403T1800Z-190404T0300Z/ Narragansett Bay- 1159 AM EDT Wed Apr 3 2019 ...GALE WARNING UNTIL 11 PM EDT THIS EVENING... * WINDS AND SEAS...Westerly winds 15 to 20 kt with gusts up to 35 kt. Waves 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
1 follow-up statement
845 WHUS71 KBOX 040213 MWWBOX URGENT - MARINE WEATHER MESSAGE National Weather Service Boston/Norton MA 1013 PM EDT Wed Apr 3 2019 ANZ256-040900- /O.CAN.KBOX.GL.W.0021.000000T0000Z-190404T0300Z/ /O.NEW.KBOX.SC.Y.0049.190404T0213Z-190404T0900Z/ Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 1013 PM EDT Wed Apr 3 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EDT THURSDAY... ...GALE WARNING IS CANCELLED... The National Weather Service in Boston/Norton has issued a Small Craft Advisory, which is in effect until 5 AM EDT Thursday. The Gale Warning has been cancelled. * WINDS AND SEAS...West winds 15 to 20 kt with a few gusts up to 35 kt. Seas 6 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots, or seas 5 feet or greater, are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ235-237-040900- /O.CAN.KBOX.GL.W.0022.000000T0000Z-190404T0300Z/ /O.NEW.KBOX.SC.Y.0049.190404T0213Z-190404T0900Z/ Rhode Island Sound-Block Island Sound- 1013 PM EDT Wed Apr 3 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EDT THURSDAY... ...GALE WARNING IS CANCELLED... The National Weather Service in Boston/Norton has issued a Small Craft Advisory, which is in effect until 5 AM EDT Thursday. The Gale Warning has been cancelled. * WINDS AND SEAS...West winds 15 to 20 kt with gusts up to 30 kt. Seas 4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots, or seas 5 feet or greater, are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ233-234-040900- /O.CAN.KBOX.GL.W.0021.000000T0000Z-190404T0300Z/ /O.NEW.KBOX.SC.Y.0049.190404T0213Z-190404T0900Z/ Vineyard Sound-Buzzards Bay- 1013 PM EDT Wed Apr 3 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EDT THURSDAY... ...GALE WARNING IS CANCELLED... The National Weather Service in Boston/Norton has issued a Small Craft Advisory, which is in effect until 5 AM EDT Thursday. The Gale Warning has been cancelled. * WINDS AND SEAS...West winds 15 to 20 kt with a few gusts up to 35 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots, or seas 5 feet or greater, are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ236-040900- /O.CAN.KBOX.GL.W.0021.000000T0000Z-190404T0300Z/ /O.NEW.KBOX.SC.Y.0049.190404T0213Z-190404T0900Z/ Narragansett Bay- 1013 PM EDT Wed Apr 3 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EDT THURSDAY... ...GALE WARNING IS CANCELLED... The National Weather Service in Boston/Norton has issued a Small Craft Advisory, which is in effect until 5 AM EDT Thursday. The Gale Warning has been cancelled. * WINDS AND SEAS...West winds 10 to 15 kt with gusts up to 30 kt. Waves 1 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots, or seas 5 feet or greater, are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ231-232-040900- /O.EXT.KBOX.GL.W.0021.000000T0000Z-190404T0900Z/ Cape Cod Bay-Nantucket Sound- 1013 PM EDT Wed Apr 3 2019 ...GALE WARNING NOW IN EFFECT UNTIL 5 AM EDT THURSDAY... * WINDS AND SEAS...West winds 15 to 20 kt with gusts up to 35 kt. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ250-040900- /O.CON.KBOX.GL.W.0021.000000T0000Z-190404T0900Z/ Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary- 1013 PM EDT Wed Apr 3 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY... * WINDS AND SEAS...West winds 20 to 25 kt with gusts up to 40 kt. Seas 6 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ254-255-040900- /O.CON.KBOX.GL.W.0021.000000T0000Z-190404T0900Z/ Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- 1013 PM EDT Wed Apr 3 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY... * WINDS AND SEAS...West winds 15 to 20 kt with gusts up to 40 kt. Seas 6 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ251-040900- /O.CON.KBOX.GL.W.0021.000000T0000Z-190404T0900Z/ Massachusetts Bay and Ipswich Bay- 1013 PM EDT Wed Apr 3 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY... * WINDS AND SEAS...West winds 20 to 25 kt with gusts up to 40 kt. Seas 4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ230-040600- /O.CON.KBOX.GL.W.0021.000000T0000Z-190404T0600Z/ Boston Harbor- 1013 PM EDT Wed Apr 3 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM EDT THURSDAY... * WINDS AND SEAS...West winds around 20 kt with gusts up to 40 kt. Waves Around 2 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this gale warning went out at Apr 3, 10:17 AM EDT, 1 hour 42 minutes earlier.
Area forecast discussion, Apr 3, 10:17 AM EDT, 1 hour 42 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
1017 AM EDT Wed Apr 3 2019
.SYNOPSIS...
Coastal low passing Nantucket, sweeping out to sea. Mild, dry
air beginning to filter back in from the W. Becoming blustery,
the threat of damaging winds, elevated fire weather concerns.
Breezy, dry conditions continue Thursday as high pressure works
in overnight, exiting Friday. Showers late Friday into early
Saturday, followed by dry weather and high pressure into Sunday.
Another round of showers Sunday night into early next week.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
10 am update ...
Coastal storm passing Nantucket, sweeping out to sea. Cloud and
precip edge eroding rearward as cooler, drier air works in. Boundary
layer mixing up to H8 as likely 2m surface temperatures are likely
to over-achieve with highs up around 60 degrees, anticipating the
easy mix-down of drier air and faster winds. Top of the mixed-
layer with westerlies up to 60 mph.
Two things:
1.) Blending a degree of H85 westerlies with consensus of forecast
guidance which yields 40 to 50 mph gusts especially N of the CT /
RI / MA border and over the high terrain. WIND ADVISORY continues
as there is the threat for gusts over 45 mph across N CT / N RI /
SE MA.
2.) Using a mix-down dewpoint procedure from the latest RAP and
blending with a near-term, high-res consensus, we should see dew-
points drop down into the teens, relative humidity fall to around
25 percent, especially over W MA, the CT / Pioneer River Valleys.
Please see the FIRE WEATHER section below for more on the elevated
fire weather risk.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/...
High pressure builds over the region tonight and Thursday.
Expect dry weather with mostly clear skies. Dew points fall
through the night, with projected values Thursday in the upper
single numbers north of the Mass Pike and in the 20s along the
South Coast. Mixing on Thursday reaches just above 850 mb with
temps at 850 mb around -5C. Fully mixed this suggests max sfc
temps Thursday in the upper 40s to mid 50s.
Winds in this mixed layer Thursday are forecast at 25 to 35 kt.
Expect another gusty day, but less wind than today.
&&
.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
Highlights...
* Expect dry, cold conditions Thursday night
* Rain moves in Friday and lingers through Friday night, a
brief wintry mix to start across higher terrain possible
* Drying conditions Saturday, remaining dry and mild Saturday
night into early Sunday
* Unsettled conditions move in Sunday night and may linger into
Tuesday
Overview...
As H5 cutoff low exits Quebec to the Labrador Sea Thursday
night, overall progressive northern stream steering flow sets
up late this week into the weekend. Will see weak short waves
moving along in the flow. The first should bring mainly rain
Fri/Fri night as the trough moves steadily across. This will
shift offshore Sat morning with a brief break in the action
before another system approaches late this weekend.
Noting a digging H5 trough across the northern Plains, and
possibly a cutoff depending upon which model one follows, by
early next week. This could keep a deep, moist southwesterly
flow across the region from Sun night into Tue, as the 00Z GEFS
ensembles signaling another swath of 1-2SD PWAT values that
could move in.
Details...
Thursday night...
High pres crosses the region, so will see dry air and light
northerly winds in place. High clouds will start to shift
northward after midnight, but the high will keep it dry. Expect
chilly temps with radiational cooling. Lows will be mainly in
the 20s, except around 30 across the outer Cape and islands.
Friday and Friday night...
Some timing issues with approaching short wave in the fast
steering flow. Should start off dry, but precip will shift
steadily E during the day. At this point, leaned toward the
slower ECMWF and GGEM, but this will be dependent upon how
quickly (or slowly) the high exits. Also, depending upon how
quickly temps rise, might see a brief period of snow to start
across the E slopes of the Berkshires around midday Fri, but
will not last too long as temps rise.
Best shot for precip will be Fri night, have carried likely
POPs during this timeframe. Expect highs mainly in the 40s with
lows Fri night ranging from the lower 30s across the higher
terrain to near 40 along the S coast.
Saturday through Sunday...
Some showers may linger Saturday morning mainly across central
and eastern areas, but should push offshore by midday. Should
see dry and mild conditions as highs reach the lower 60s across
the coastal plain and lower to mid CT valley, but it will be
cooler along the coast.
High pres ridge builds S out of Quebec, so should remain dry
Saturday night. With easterly flow in place, overnight lows will
remain in the upper 30s to lower 40s. Some question whether
moisture works in quickly on Sunday, as least as depicted by the
GFS. However, most models remain dry so carried this in the
Sunday forecast though clouds will increase Sunday afternoon.
Temps will run close to or a bit above seasonal normals.
Sunday night through Tuesday...
Rather low confidence in sensible weather across the northeast
during this timeframe due to model solution spread. However,
overall signal of a possible H5 long wave trough lingering
downstream which may keep a deep moisture feed across the
region. For now, used a model blend and carried chance POPs with
scattered showers in the forecast.
&&
.AVIATION /14Z WEDNESDAY THROUGH SUNDAY/...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Thursday/...High confidence.
14z update ...
Today ...
Improving VFR over E MA as the MVFR-IFR CIG deck erodes, lingering
as late as 17z. Increasing W winds towards midday, gusting around
35 to 45 kts during the afternoon, continuing into evening before
dissipating overnight. Strongest winds over the high terrain. WIND
ADVISORIES posted.
Tonight ...
VFR. West wind gusts 35 to 45 knots this evening, diminishing
during the night.
Thursday ...
VFR. West winds gusting 25 to 30 knots.
KBOS terminal...
MVFR-IFR CIGs lingering as late as 17z. Should be out by 16z.
Then W winds increasing, gusts 35 to 45 kts developing midday,
continuing through evening, dissipating overnight.
KBDL terminal...
VFR. W wind gusts developing by midday, height of which will be
during the afternoon into early evening hours before dissipating
overnight. Recurrence of W wind gusts Thursday however around
20 to 30 kts.
Outlook /Thursday Night through Sunday/...
Thursday Night: VFR.
Friday: Mainly VFR, with areas MVFR possible. Chance RA.
Friday Night: Mainly MVFR, with local IFR possible. Breezy. RA
likely, chance SHRA.
Saturday: Mainly VFR, with local MVFR possible. Breezy. Slight
chance SHRA.
Saturday Night: VFR.
Sunday: VFR. Slight chance SHRA.
&&
.MARINE...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Thursday/...High confidence.
10 am update ...
Coastal low passing Nantucket. N/NE gales diminishing, however
while a lull briefly around midday into early afternoon, W winds
will develop, gusting around 35 kts, mid afternoon and through
the overnight hours, as late as Thursday morning. Seas building
as high as 12 to 15 feet on the outer waters.
High pressure builds over the waters Thursday. West winds will
gust near 25 knots during the first part of the day, then diminish
later in the afternoon. This will allow seas to subside and head-
lines to conclude.
Outlook /Thursday Night through Sunday/...
Thursday Night: Winds less than 25 kt. Areas of seas
approaching 5 ft.
Friday: Winds less than 25 kt. Chance of rain.
Friday Night: Low risk for Small Craft Advisory winds with
gusts up to 25 kt. Areas of seas approaching 5 ft. Rain likely,
rain showers likely.
Saturday: Winds less than 25 kt. Areas of seas approaching
5 ft. Chance of rain showers.
Saturday Night: Winds less than 25 kt. Seas locally approaching
5 ft.
Sunday: Winds less than 25 kt.
&&
.FIRE WEATHER...
An elevated fire risk today, especially over W New England. Dew-
points dropping into the teens. Minimum relative humidity of 25
to 40 percent, lowest in and around the CT / Pioneer River Valley.
W sustained winds around 20 kt, gusts around 40 kt. Collaboration
with the MA DCR Bureau of Bureau of Forest Fire Control, the main
concern is for areas of grass, shrub and dried leaf litter fuel
types which could yield dangerous fire behavior with the predicted
dry and windy conditions.
Dry weather continues Thursday. Single digit to teen dewpoints.
Minimum relative humidity around 20 to 30 percent. West winds
gusting 25 to 30 kt. Continued elevated fire weather risk.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...Wind Advisory from 2 PM this afternoon to 9 PM EDT this
evening for CTZ002>004.
MA...Wind Advisory from 2 PM this afternoon to 9 PM EDT this
evening for MAZ002>018-026.
Wind Advisory until 1 PM EDT this afternoon for MAZ024.
RI...Wind Advisory from 2 PM this afternoon to 9 PM EDT this
evening for RIZ001-002.
MARINE...Gale Warning until 2 PM EDT this afternoon for ANZ231-232.
Gale Warning until noon EDT today for ANZ233>235-237.
Gale Warning from 3 PM this afternoon to 11 PM EDT this
evening for ANZ230-236.
Gale Warning until 6 AM EDT Thursday for ANZ250-254-255.
Gale Warning from 3 PM this afternoon to 4 AM EDT Thursday for
ANZ251.
Gale Warning until midnight EDT tonight for ANZ256.
&&
SYNOPSIS...WTB/EVT
NEAR TERM...WTB/Sipprell/EVT
SHORT TERM...WTB
LONG TERM...EVT
AVIATION...WTB/Sipprell/EVT
MARINE...WTB/Sipprell/EVT
FIRE WEATHER...Hazardous weather outlook, Apr 3, 8:50 AM EDT, 3 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 850 AM EDT Wed Apr 3 2019 CTZ002>004-MAZ002>018-026-RIZ001-002-041300- Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Eastern Essex MA-Western Hampshire MA- Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA- Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA- Suffolk MA-Eastern Norfolk MA-Northern Bristol MA- Western Plymouth MA-Northern Middlesex MA-Northwest Providence RI- Southeast Providence RI- 850 AM EDT Wed Apr 3 2019 ...WIND ADVISORY FROM 2 PM THIS AFTERNOON TO 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northern Connecticut, western, central and eastern Massachusetts, and northern Rhode Island. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Thursday ... There is an elevated fire risk across interior Southern New England away from the coast as relative humidity will be down as low as 20 percent with westerly wind gusts of 25 to 35 mph. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MAZ019>023-RIZ003>008-041300- Eastern Plymouth MA-Southern Bristol MA-Southern Plymouth MA- Barnstable MA-Dukes MA-Western Kent RI-Eastern Kent RI-Bristol RI- Washington RI-Newport RI-Block Island RI- 850 AM EDT Wed Apr 3 2019 This Hazardous Weather Outlook is for southeastern Massachusetts and southern Rhode Island. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MAZ024-041300- Nantucket MA- 850 AM EDT Wed Apr 3 2019 ...WIND ADVISORY UNTIL 1 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for southeastern Massachusetts. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ256-041300- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 850 AM EDT Wed Apr 3 2019 ...GALE WARNING UNTIL MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for Rhode Island coastal waters. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ250-254-255-041300- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- 850 AM EDT Wed Apr 3 2019 ...GALE WARNING UNTIL 6 AM EDT THURSDAY... This Hazardous Weather Outlook is for Massachusetts coastal waters. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ251-041300- Massachusetts Bay and Ipswich Bay- 850 AM EDT Wed Apr 3 2019 ...GALE WARNING FROM 3 PM THIS AFTERNOON TO 4 AM EDT THURSDAY... This Hazardous Weather Outlook is for Massachusetts coastal waters. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ233>235-237-041300- Vineyard Sound-Buzzards Bay-Rhode Island Sound-Block Island Sound- 850 AM EDT Wed Apr 3 2019 ...GALE WARNING UNTIL NOON EDT TODAY... This Hazardous Weather Outlook is for Massachusetts coastal waters and Rhode Island coastal waters. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ230-236-041300- Boston Harbor-Narragansett Bay- 850 AM EDT Wed Apr 3 2019 ...GALE WARNING FROM 3 PM THIS AFTERNOON TO 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Massachusetts coastal waters and Rhode Island coastal waters. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ231-232-041300- Cape Cod Bay-Nantucket Sound- 850 AM EDT Wed Apr 3 2019 ...GALE WARNING UNTIL 2 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for Massachusetts coastal waters. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For the latest updates, please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 2:59 PM EDT | Fire Weather Watch | BOX | Barnstable, Bristol, Essex, Franklin, Hampden, Hampshire and 5 more | 13 hr |
Nearby
Gale Warnings in Massachusetts, 2019Every gale warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.